Alert archive / Georgia / Tornado Warnings in 2010

Tornado Warning 6, NWS Atlanta, GA

March 12, 20104 counties in Georgia

NWS Atlanta, GA issued this tornado warning at Mar 12, 2010, 5:18 PM EST for 4 counties in Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2010, 5:18 PM EST (22:18 UTC)
Expired
Mar 12, 2010, 6:00 PM EST
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bleckley County, GA, Houston County, GA, Pulaski County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 26 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 5:24 PM ESTHAIL 0.752 Sw Cochran, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-363 J/kg
Mixed-layer LCL
515 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
408 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

246 
WFUS52 KFFC 122218
TORFFC
GAC023-153-235-289-122300-
/O.NEW.KFFC.TO.W.0006.100312T2218Z-100312T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EST FRI MAR 12 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* TORNADO WARNING FOR...
  BLECKLEY COUNTY IN CENTRAL GEORGIA
  EXTREME EASTERN HOUSTON COUNTY IN CENTRAL GEORGIA
  NORTH CENTRAL PULASKI COUNTY IN CENTRAL GEORGIA
  SOUTHEASTERN TWIGGS COUNTY IN CENTRAL GEORGIA

* UNTIL 600 PM EST

* AT 517 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES WEST OF
  COCHRAN...MOVING NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
  DANVILLE AND MAGNOLIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO A
BASEMENT OR INTERIOR ROOM ON THE GROUND FLOOR. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT WILL BE TOO LATE TO GET TO A SAFE
PLACE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3228 8351 3244 8360 3261 8326 3261 8324
      3252 8319 3242 8314 3244 8317 3237 8325
TIME...MOT...LOC 2218Z 244DEG 34KT 3240 8345

$$
1 follow-up statement
292 
WWUS52 KFFC 122238
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EST FRI MAR 12 2010

GAC153-235-122246-
/O.CAN.KFFC.TO.W.0006.000000T0000Z-100312T2300Z/
PULASKI GA-HOUSTON GA-
538 PM EST FRI MAR 12 2010

...THE TORNADO WARNING FOR EAST CENTRAL HOUSTON AND NORTH CENTRAL
PULASKI COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF HOUSTON AND PULASKI 
COUNTIES. 

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3239 8348 3243 8348 3249 8350 3261 8326
      3261 8325 3261 8324 3243 8315 3244 8317
      3237 8325 3232 8340
TIME...MOT...LOC 2236Z 244DEG 34KT 3247 8327

$$

GAC023-289-122300-
/O.CON.KFFC.TO.W.0006.000000T0000Z-100312T2300Z/
BLECKLEY GA-TWIGGS GA-
538 PM EST FRI MAR 12 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EST FOR
SOUTHEASTERN TWIGGS AND BLECKLEY COUNTIES...

AT 533 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CARY...MOVING
NORTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GOLDSBORO...REBIE AND DANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO A
BASEMENT OR INTERIOR ROOM ON THE FIRST FLOOR. STAY AWAY FROM WINDOWS.
IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3239 8348 3243 8348 3249 8350 3261 8326
      3261 8325 3261 8324 3243 8315 3244 8317
      3237 8325 3232 8340
TIME...MOT...LOC 2236Z 244DEG 34KT 3247 8327

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this tornado warning went out at Mar 12, 3:53 PM EST, 1 hour 25 minutes earlier.

Area forecast discussion, Mar 12, 3:53 PM EST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EST FRI MAR 12 2010

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
LINE OF SHOWERS AND THUNDERSTORMS MOVING ACROSS THE COUNTY
WARNING AREA THIS AFTERNOON...AHEAD OF A COLD FRONT MAKING ITS WAY
ACROSS WEST GEORGIA. SOME STORMS IN THE LINE STRONG TO
SEVERE...PRODUCED HAIL (FROM PEA TO QUARTER SIZE). MODELS
CONTINUE TO SHOW THE FRONT PUSHING ACROSS THE AREA THROUGH THIS
EVENING...BEFORE MOVING EAST OF THE CWA BY MIDNIGHT. MODELS HOLD
ON TO SOME DEEPER MOISTURE MAINLY ACROSS NORTH GEORGIA SATURDAY
INTO SUNDAY NIGHT AS THE UPPER LOW DRIFTS ACROSS THE SOUTHEASTERN
U.S.. STILL SOME QUESTION TO THUNDER THREAT SATURDAY
AFTERNOON/EVENING WITH THE LOW CENTER PASSING RIGHT OVER NORTH
GEORGIA. HOWEVER...STABILITY INDICIES AT THIS POINT DO NOT SUPPORT
IT SO WILL KEEP JUST SHOWERS FOR NOW. COOLER THIS WEEKEND BEHIND
FRONT. MAV/MET MOS NUMBER SIMILAR AND WILL STAY WITH THE USUAL
BLEND.

RAINFALL AMOUNTS AVERAGING SOMEWHERE BETWEEN 1/2 TO 1 INCH THIS
AFTERNOON. SO FAR FLOODING HAS NOT BEEN AN ISSUE AND WILL LIKELY
BE ABLE TO CANCEL THE WATCH WITH ISSUANCE OF NEW PACKAGE. WINDS
ALSO MARGINAL FOR ADVISORY...AND PLANNING TO CANCEL WITH NEW
PACKAGE.

.LONG TERM /MONDAY THROUGH FRIDAY/...
EXTENDED PROGS SHOW THE UPPER LOW SPINNING JUST OFF THE MID
ATLANTIC COAST INTO TUESDAY...BUT KEEP DEEPER MOISTURE NORTH OF
THE STATE. MONDAY AND TUESDAY CONTINUE TO LOOK DRY...BUT LATEST
GFS RUN SHOW A WEAK UPPER LOW DEVELOPING OVER THE GREAT LAKES AND
DRIFTING SOUTHEASTWARD TOWARD THE STATE WEDNESDAY/THURSDAY TIME FRAME.
WILL NEED TO CONTINUE LOW POPS FOR THAT PERIOD. BY FRIDAY THE LOW
LOOKS TO PULL EAST OF THE STATE...SO DRY FORECAST STILL OKAY. NEAR
NORMAL TEMPS LOOK TO BE THE RULE FOR MUCH OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          45  56  41  57  38 /  60  30  20  20  10
ATLANTA         44  55  40  53  39 /  20  30  20  20  10
BLAIRSVILLE     43  48  40  48  36 /  40  50  40  30  20
CARTERSVILLE    42  54  40  52  38 /  20  40  30  20  10
COLUMBUS        46  59  42  57  41 /  10  20  20  10   5
GAINESVILLE     45  53  40  53  38 /  50  40  30  20  10
MACON           45  59  41  59  39 /  20  20  10  10  10
ROME            45  55  42  54  39 /  20  50  40  20  10
PEACHTREE CITY  42  56  38  54  37 /  20  30  20  20  10
VIDALIA         50  61  45  63  44 /  60  10   0   5  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

49
Hazardous weather outlook, Mar 12, 11:21 AM EST, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1121 AM EST FRI MAR 12 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131630-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1121 AM EST FRI MAR 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS POSSIBLE TODAY ACROSS NORTH AND
CENTRAL GEORGIA.

.SYNOPSIS...
A STRONG COLD FRONT OVER PORTIONS OF ALABAMA WILL MOVE ACROSS
GEORGIA THIS AFTERNOON. SCATTERED THUNDERSTORMS HAVE DEVELOPED
AHEAD OF THE COLD FRONT...AND SOME OF THESE STORMS COULD BECOME
SEVERE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE SEVERE THUNDERSTORMS WILL BE LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES...MAINLY THROUGH 6
PM THIS EVENING

.OTHER HAZARDS...
STRONG GRADIENT WINDS IN THE NORTHEAST MOUNTAINS COULD PRODUCE
DOWNED TREE LIMBS. FOR MORE INFORMATION ON THE HIGH WINDS...SEE
THE LATEST WIND ADVISORY STATEMENT.

.DISCUSSION...
AS THE COLD FRONT APPROACHES THE STATE...CAPES WILL INCREASE TO
400 - 600 OVER WEST GEORGIA BY EARLY THIS AFTERNOON...AND SPREAD
ACROSS THE STATE INTO EASTERN GEORGIA. AT THE SAME TIME WIND
SHEAR WILL BE INCREASING. ISOLATED SEVERE THUNDERSTORMS ARE
POSSIBLE ACROSS THE REGION THROUGH THIS AFTERNOON. THE THREAT OF
SEVERE THUNDERSTORMS WILL DIMINISH AFTER 6 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE PREPARED FOR ACTIVATION THROUGH 6 PM.

In the hours before

Special weather statement, Mar 12, 4:06 PM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EST FRI MAR 12 2010

GAZ093-104-122130-
406 PM EST FRI MAR 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN SUMTER AND
SOUTHERN MACON COUNTIES UNTIL 430 PM EST...

AT 404 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ANDERSONVILLE TO SUMTER...MOVING NORTHEAST
AT 45 MPH.

PENNY TO NICKEL-SIZED HAIL...WIND GUSTS TO 40 MPH...AND FREQUENT
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY.

THESE STORMS WILL AFFECT AMERICUS...SUMTER...AND MADDOX.

19
Local storm report, Mar 12, 4:10 PM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EST FRI MAR 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             CORDELE                 31.97N 83.77W
03/12/2010  E0.88 INCH       CRISP              GA   PUBLIC

0258 PM     HAIL             ELLERSLIE               32.63N 84.80W
03/12/2010  E0.75 INCH       HARRIS             GA   TRAINED SPOTTER

            NEAR GA HWY 315 AND STATE ROAD 85.

0258 PM     HAIL             5 NE HAWKINSVILLE       32.33N 83.41W
03/12/2010  E0.75 INCH       PULASKI            GA   PUBLIC

            ON KLONDIKE ROAD.

&&

JLF
Local storm report, Mar 12, 4:20 PM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EST FRI MAR 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             HENDERSON               32.34N 83.79W
03/12/2010  E0.25 INCH       HOUSTON            GA   EMERGENCY MNGR

&&

JLF
Local storm report, Mar 12, 4:27 PM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EST FRI MAR 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             8 S WARNER ROBINS       32.50N 83.63W
03/12/2010  E0.88 INCH       HOUSTON            GA   AMATEUR RADIO

&&

JLF
Special weather statement, Mar 12, 4:32 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EST FRI MAR 12 2010

GAZ083-093>095-104>106-122215-
432 PM EST FRI MAR 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR PENNY TO NICKEL SIZED HAIL IN
CRISP...EASTERN SUMTER...EASTERN MACON...HOUSTON...PEACH...SOUTHERN
TWIGGS AND DOOLY COUNTIES UNTIL 515 PM EST...

AT 425 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM WINCHESTER TO LESLIE...MOVING EAST
AT 35 MPH.

THESE THUNDERSTORMS WILL AFFECT WARNER
ROBINS...VIENNA...CORDELE...MONTEZUMA...AND COBB.  PENNY TO
NICKEL-SIZED HAIL...WIND GUSTS TO 40 MPH...AND FREQUENT
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

19
Local storm report, Mar 12, 4:52 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EST FRI MAR 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             MONTEZUMA               32.30N 84.03W
03/12/2010  E0.25 INCH       MACON              GA   COUNTY OFFICIAL

            PEA SIZED HAIL IN MONTEZUMA AND OGLETHORPE.

&&

JLF

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 1:13 AM ESTDense Fog AdvisoryFFCBanks, Barrow, Bartow, Cherokee, Clarke, Clayton and 31 more8 hr
Mar 12, 4:08 AM ESTWind AdvisoryFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more12 hr
Mar 12, 4:12 AM ESTFlood WatchFFCCatoosa, Dade, Dawson, Fannin, Gilmer, Gordon and 8 more12 hr
Mar 12, 11:02 AM ESTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Walker58 min
Mar 12, 11:54 AM ESTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more66 min
Mar 12, 2:45 PM ESTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Twiggs45 min
Mar 12, 4:35 PM ESTSevere Thunderstorm WarningFFCHouston, Macon40 min
Mar 12, 4:54 PM ESTAreal Flood WarningFFCHouston111 min
Mar 12, 5:01 PM ESTSevere Thunderstorm WarningFFCDooly, Pulaski33 min
Mar 12, 5:13 PM ESTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs47 min
Mar 12, 5:43 PM ESTTornado WarningFFCBleckley, Laurens37 min

Nearby

Tornado Warnings in Georgia, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.